# SDR SWAA2021070178433

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOCATED BS 540 AT FWD CARGO COMPARTMENT.  REPAIRED STRINGER 23R BETWEEN BS 500D TO BS 540 IN THE FWD CARGO COMPARTMENT IAW SRM 53-00-03-2R-1 REPAIR 1.
